# SDR WX0A1900010074273

- Difficulty date: February 21, 2021
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 44,755 hours, 30,183 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(VDR ID 32512) PERFORM PERMANENT REPAIR TO TAIL SKIN  FR79-80, STR 1-2 R./ PERFORMED PERMANENT REPAIR. DAMAGE AT FRAME 79 & 80 & STR 2LT TO 2RT IAW AIRBUS REPORT 80887126.NO DEFECTS NOTED"
